# SDR CALA2017121904529

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 7,105 hours, 2,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT COVER BROKEN AT FIRST CLASS CLOSET. REPLACED LIGHT LENS ON FWD COAT CLOSET PATH LIGHT. OK FOR SERVICE.
